RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 3, Pages 298–307 (Mi jsfu315)  

This article is cited in 1 scientific paper (total in 1 paper)

On Error Estimates for Weighted Quadrature Formulas Exact for Haar Polynomials

Kirill A. Kirillov

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: On the spaces $S_p$, estimates are found for the norm of the error functional of weighted quadrature formulas. For quadrature formulas exact for constants a lower estimate of ${\|{\delta_{N}} \|}_{S_{p}^{\ast}}$ is proved, and for quadrature formulas possessing the Haar $d$-property upper estimates of the ${\|{\delta_{N}} \|}_{S_{p}^{\ast}}$ are obtained.

Keywords: Haar $d$-property, error functional of a quadrature formula, function spaces $S_p$.

Full text: PDF file (172 kB)
References: PDF file   HTML file
UDC: 517.518.87
Received: 04.01.2013
Received in revised form: 14.03.2013
Accepted: 20.04.2013
Language:

Citation: Kirill A. Kirillov, “On Error Estimates for Weighted Quadrature Formulas Exact for Haar Polynomials”, J. Sib. Fed. Univ. Math. Phys., 6:3 (2013), 298–307

Citation in format AMSBIB
\Bibitem{Kir13}
\by Kirill~A.~Kirillov
\paper On Error Estimates for Weighted Quadrature Formulas Exact for Haar Polynomials
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 3
\pages 298--307
\mathnet{http://mi.mathnet.ru/jsfu315}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu315
  • http://mi.mathnet.ru/eng/jsfu/v6/i3/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Kirillov, “Probability error estimates of approximate integration formulas exact for Haar polynomials in $S_p$ classes”, Comput. Math. Math. Phys., 54:11 (2014), 1659–1668  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:113
    Full text:40
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021